Necessary density conditions for sampling and interpolation of certain entire functions

H. J. Landau Bell Telephone Laboratories, Incorporated, Murray Hill, New Jersey, USA

TBD mathscidoc:1701.331311

Acta Mathematica, 117, (1), 37-52, 1966.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:09 uploaded by actaadmin ] [ 149 downloads ] [ 0 comments ] [ Cited by 193 ]
@inproceedings{h.1966necessary,
  title={Necessary density conditions for sampling and interpolation of certain entire functions},
  author={H. J. Landau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209880036020},
  booktitle={Acta Mathematica},
  volume={117},
  number={1},
  pages={37-52},
  year={1966},
}
H. J. Landau. Necessary density conditions for sampling and interpolation of certain entire functions. 1966. Vol. 117. In Acta Mathematica. pp.37-52. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203209880036020.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved